This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

A Case of Parenteral Zolpidem Dependence With Opioid-Like Withdrawal Symptoms

Ching-Ling Kao, MD; Shu-Chi Huang, MD; Yung-Jen Yang, MD; Shih-Jen Tsai, MD

Published: September 1, 2004

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Zolpidem, an imidazopyridine hypnotic agent, is suggested to have minimal risk of abuse or dependence.1 Nonetheless,there are some case reports documenting its abuse, dependence, and withdrawal effects.2-4 We present a case of intravenous zolpidem abuse with opioid-like withdrawal symptoms.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 65

Quick Links: Addiction , Substance Use Disorders

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Skeletal and Dental Fractures Associated With Electroconvulsive Therapy

Recent data suggest the risk of skeletal or dental fracture with ECT may be as low as...

Read More...